# SDR 2019FA0000334

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: General aviation
- Aircraft: N510K
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622151
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: 3008787
- Condition: Worn
- Location: Control Rod
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL CONTROL UNIT PROBLEMS ASSOCIATED WITH CONTROL ROD END BEARING WEAR.
